# SDR IPXA11169295

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGN AUTO FEATURE INOPERATIVE.  PERFORMED OPS TEST OF SUPER NUMERARY LIGHTS/SIGNS IAW AMM 33-26-00.  OPS CHECKED GOOD.  PLACARD REMOVED.
